|Elevated Liver Enzymes II
Aug 29, 2001
Hello again Dr. Dieterich, yes I am Hiv +, have been since 2/96. At this time vl= 1000, and the t-cells are 1000. Presently not on any medication. You are also correct in assuming my hepatitis markers were negative. I was on many diets but the nutritionist was unable to lower my high cholestrol so I was given Liptor, then Zocor and now it's Tricor, but in the meantime my liver enzymes are continuously climbing higher and so is the cholestrol and triglycerides. Is the gallbladder irritatng my liver and if it is, wouldn't it simplify things by having it removed?
Response from Dr. Dieterich
One of the things that can do this is nucleoside analogue toxicity especially of D4T and DDI. If that is the case then switching off those can make a big difference. The other drug/s that can do this, are particularly ritonavir(Norvir) or Kaletra. If you are taking them, switching off will make a big difference! Good luck! DTD
CONCERN ABOUT HEPATITIS C
Hepatitis B-immune or not
- What Causes Delayed Antibody Production?
- Should You Wait To Get An Hiv Test After Taking Cipro?
- Am I Going To Die If I Have Hiv And Taking Medications
- Are Newborns Tested For Hiv?
- When You Have Hiv Do You Sneeze And Have A Stuffy Noes?
- When Does The Doctor Tell You That You Are Hiv Positive?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.